# SDR SWIA202053258

- Difficulty date: August 23, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR 25R BETWEEN FS 333.00 AND FS 349.00 IS CORRODED ON THE INBOARD SIDE.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED INTERCOSTAL AT STR 25R BETWEEN FS 333.00 AND 349.00, IAW CRJ-200 SRM.
